# SDR QXEA0202025

- Difficulty date: November 26, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,371 hours, 13,170 cycles
- Engine: Pwa PW123D
- Engine time: 9,371 hours, 13,170 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 9,371 hours, 13,170 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX-ON CLIMBOUT SMOKE ALARM WENT OFF IN LAVATORY THROUGH 5,000 AGL.  NO SMOKE WAS VISIBLE IN COCKPIT OR CABIN.  REPLACED LAVATORY SMOKE DETECTOR AND NR 2 ENGINE GROUND RUNS CHECK GOOD, NO LEAKS NOTED, NO SMOKE PRESENT.  AIRCRAFT RETURNED TO SERVICE.
